MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MONOSOF; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE

DAVIS & GECK CARIBE LTD MONOSOF; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Model Number SN-667G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during mohs skin cancer surgery, the thread broke.It was noted that they ran a few sutures from that batch that were breaking.There was no patient injury.
 
Event or Problem Description
According to the reporter, during mohs skin cancer surgery, 10 minutes into the procedure of facial skin incision repair, the thread broke.It was noted that they ran a few sutures from that batch that were breaking.It was reported that the surgeon employed a simple interrupted stitch.To resolve the issue, they opened a new suture pack with the same lot number but the 2nd suture also broke.Then they opened a 3rd suture with a different lot number and the suture did not break.There was no patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of twelve devices.Visual inspection and functional testing confirmed there were no abnormalities that would have caused or contributed to the reported condition.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
MONOSOF
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8191155
Report Number9612501-2018-02268
Device Sequence Number2069727
Product Code GAR
UDI-Device Identifier10884521079847
UDI-Public10884521079847
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K900531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberSN-667G
Device Catalogue NumberSN-667G
Device Lot NumberD8D0701FX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2019
Initial Date Received by Manufacturer 11/27/2018
Supplement Date Received by Manufacturer12/18/2018
01/11/2019
02/14/2019
Initial Report FDA Received Date12/21/2018
Supplement Report FDA Received Date01/15/2019
02/04/2019
03/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR